Jump to content
CrazyBoards.org
Sign in to follow this  
Goodwill999

Took extra dose

Recommended Posts

One dose extra is not going to increase your dependence. Unless you take klonopin every day dependence is unlikely, Could this be the return of what you were treating when you took the extra .5 mg 

Share this post


Link to post
Share on other sites

basically as everyone else is saying, you can't really become dependent off of something that quickly. the crying, etc is probably what you were trying to treat in the first place. just like it takes awhile for a medication to withdraw from your body completely, it takes awhile for you to become used to it as well. this is something my fiance has tried drilling into my head since i haven't been taking my meds like i should, it requires a constant routine of taking so it can build up in your system and do what it was meant to do.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...